RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Vishnevskii, Vladimir Vladimirovich

Statistics Math-Net.Ru
Total publications: 39
Scientific articles: 29

Number of views:
This page:700
Abstract pages:4907
Full texts:1919
References:164
Professor
Doctor of physico-mathematical sciences (1973)
Speciality: 01.01.04 (Geometry and topology)
Website: http://www.ksu.ru/persons/5101.ru.html

http://www.mathnet.ru/eng/person20144
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191072

Publications in Math-Net.Ru
2002
1. V. V. Vishnevskii, “Integrable affinor structures and their plural interpretations”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 73 (2002),  5–64  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 108:2 (2002), 151–187
1998
2. V. V. Vishnevskii, “A manifold with a pair of commutative semitangent structures”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 6,  19–26  mathnet  mathscinet; Russian Math. (Iz. VUZ), 42:6 (1998), 16–23
1995
3. V. V. Vishnevskii, “Lifts of differential-geometric objects in semitangent bundles of higher orders”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 5,  16–24  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:5 (1995), 13–21
4. V. V. Vishnevskii, “Доклад на открытии конференции «Лобачевский и современная геометрия»”, In mem. Lobatschevskii, 3:2 (1995),  3–11  mathnet
1988
5. V. V. Vishnevskii, “Manifolds over plural numbers and semitangent structures”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 20 (1988),  35–74  mathnet  mathscinet; J. Soviet Math., 51:6 (1990), 2613–2642
1985
6. V. V. Vishnevskiĭ, T. A. Panteleeva, “Holomorphic continuations of systems into a second-order semitangent bundle”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 9,  3–10  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:9 (1985), 1–9
1984
7. V. V. Vishnevskiĭ, B. A. Rozenfel'd, A. P. Shirokov, “Development of the geometry of spaces over algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 7,  38–44  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:7 (1984), 46–54
8. V. V. Vishnevskii, T. G. Gureeva, “A class of second-order semitangent structures”, Tr. Geom. Semin., 16 (1984),  9–19  mathnet  mathscinet  zmath
1983
9. V. V. Vishnevskii, “Geometric model of semitangent structures”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 3,  73–75  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:3 (1983), 92–95
10. V. V. Vishnevskii, “On the question of the tensor of holomorphically projective curvature”, Tr. Geom. Semin., 15 (1983),  14–23  mathnet  mathscinet  zmath
1982
11. V. V. Vishnevskii, “On the origin of accompanying bivectors”, Tr. Geom. Semin., 14 (1982),  9–13  mathnet  mathscinet  zmath
1980
12. V. V. Vishnevskii, F. A. Gazieva, “Antiquaternion structures and connections”, Tr. Geom. Semin., 12 (1980),  19–26  mathnet  mathscinet  zmath
1979
13. V. V. Vishnevskii, “On poly-affinor structures determined by tensor products of polynomial algebras”, Tr. Geom. Semin., 11 (1979),  17–20  mathnet  mathscinet  zmath
1978
14. V. M. Burdakov, V. V. Vishnevskii, “Structures in the ruled geometry of spaces with degenerate absolute”, Tr. Geom. Semin., 10 (1978),  37–45  mathnet  mathscinet  zmath
1974
15. V. V. Vishnevskii, “Real realizations of tensor operations in spaces over algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 1974, 5,  62–65  mathnet  mathscinet  zmath
16. V. V. Vishnevskii, “Norden's concomitant structures, and their generalizations”, Trudy Sem. Kaf. Geom., 7 (1974),  28–35  mathnet  mathscinet  zmath
1971
17. V. V. Vishnevskii, “Polynomial algebras and affinor structures”, Trudy Sem. Kaf. Geom., 6 (1971),  22–35  mathnet  mathscinet  zmath
1970
18. V. V. Vishnevskii, “Affinor structures of spaces with affine connection”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 1,  12–23  mathnet  mathscinet  zmath
19. V. V. Vishnevskii, “Affinor structures as structures defined by algebras”, Uchenye Zapiski Kazanskogo Universiteta, 129:6 (1970),  54–68  mathnet  mathscinet  zmath
20. V. V. Vishnevskii, “Theory of affinor modules”, Uchenye Zapiski Kazanskogo Universiteta, 129:6 (1970),  33–53  mathnet  mathscinet  zmath
1969
21. V. V. Vishnevskii, “Projective space structures that can be generated by affinors”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, 6,  35–46  mathnet  mathscinet  zmath
22. V. V. Vishnevskii, “A certain class of spaces over plural algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, 2,  14–22  mathnet  mathscinet  zmath
1968
23. V. V. Vishnevskii, “A parabolic analogue of $A$-spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1968, 1,  29–38  mathnet  mathscinet  zmath
24. V. V. Vishnevskii, G. A. Terina, “On the theory of spaces over tensor products of algebras”, Uchenye Zapiski Kazanskogo Universiteta, 128:3 (1968),  12–23  mathnet  mathscinet  zmath
1966
25. V. V. Vishnevskii, “A certain property of analytic functions over algebras and its application to the study of complex structures in Riemannian spaces”, Uchenye Zapiski Kazanskogo Universiteta, 126:1 (1966),  5–12  mathnet  mathscinet  zmath
1965
26. V. V. Vishnevskii, “A generalization of the spaces of Shirokov-Rashevskii”, Uchenye Zapiski Kazanskogo Universiteta, 125:1 (1965),  60–73  mathnet  mathscinet  zmath
1963
27. V. V. Vishnevskii, “Complex structures of a class of Kaehler–Rasevskii spaces”, Dokl. Akad. Nauk SSSR, 149:2 (1963),  233–236  mathnet  mathscinet  zmath
28. V. V. Vishnevskii, “On the complex structure of $B$-spaces”, Uchenye Zapiski Kazanskogo Universiteta, 123:1 (1963),  24–48  mathnet  mathscinet
1959
29. V. V. Vishnevskii, A. P. Norden, “On complex representation of the invariants of a four-dimensional Riemannian space”, Izv. Vyssh. Uchebn. Zaved. Mat., 1959, 2,  176–182  mathnet  mathscinet  zmath

2002
30. V. V. Vishnevskii, “The contribution of Bolyai, Gauss, and Lobachevskii to the discovery of non-Euclidean geometry (on the 200th anniversary of the birth of János Bolyai)”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 11,  3–7  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 46:11 (2002), 1–5
1997
31. V. V. Vishnevskii, “On the bicentenary of N. I. Lobachevskii. Lessons and results”, Tr. Geom. Semin., 23 (1997),  23–32  mathnet  mathscinet
1995
32. V. V. Vishnevskii, V. R. Kaigorodov, A. P. Shirokov, “Petr Alekseevich Shirokov (on the 100th anniversary of his birth)”, Uspekhi Mat. Nauk, 50:2(302) (1995),  227–229  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:2 (1995), 457–459  isi
1993
33. V. V. Vishnevskii, B. N. Shapukov, A. P. Shirokov, “Aleksandr Petrovich Norden (obituary)”, Izv. Vyssh. Uchebn. Zaved. Mat., 1993, 2,  90–91  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 37:2 (1993), 87–88
34. V. V. Vishnevskii, B. N. Shapukov, A. P. Shirokov, M. A. Akivis, A. T. Fomenko, S. P. Novikov, Ya. G. Sinai, “Aleksandr Petrovich Norden (obituary)”, Uspekhi Mat. Nauk, 48:4(292) (1993),  169–170  mathnet  mathscinet; Russian Math. Surveys, 48:4 (1993), 185–187  isi
1984
35. A. I. Konovalov, Sh. T. Khabibullin, L. A. Aksent'ev, V. V. Vishnevskii, N. B. Il'inskii, A. V. Kuznetsov, R. B. Salimov, G. G. Tumashev, L. I. Chibrikova, “Mikhail TikhonovichNuzhin (obituary)”, Trudy Sem. Kraev. Zadacham, 21 (1984),  3–4  mathnet
1982
36. V. V. Vishnevskii, V. G. Kopp, B. L. Laptev, A. P. Norden, A. P. Shirokov, Sh. A. Yafarov, “Valentin Ivanovich Shulikovskii (on the occasion of his 60th birthday)”, Tr. Geom. Semin., 14 (1982),  5–8  mathnet  mathscinet  zmath
1980
37. V. V. Vishnevskii, N. B. Il'inskii, A. P. Norden, B. N. Shapukov, A. P. Shirokov, “Boris Lukich Laptev (on the occasion of his 75th birthday)”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 10,  3–5  mathnet  mathscinet  zmath
1974
38. V. V. Vishnevskii, V. G. Kopp, B. L. Laptev, A. P. Shirokov, V. I. Shulikovskii, “Norden Aleksandr Petrovich (on the occasion of his seventieth birthday)”, Trudy Sem. Kaf. Geom., 7 (1974),  7–19  mathnet  mathscinet  zmath
1968
39. A. P. Norden, V. V. Vishnevskii, “Third All-Union Conference on Geometry”, Uspekhi Mat. Nauk, 23:2(140) (1968),  249–257  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019